VOL. 17 · NO. 2 | Spring 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 17 (2), (Spring 1987)
No abstract available
Articles
Gerhard Gierz, Albert Stralka
Rocky Mountain J. Math. 17 (2), 195-218, (Spring 1987) DOI: 10.1216/RMJ-1987-17-2-195
No abstract available
G. Isac
Rocky Mountain J. Math. 17 (2), 219-226, (Spring 1987) DOI: 10.1216/RMJ-1987-17-2-219
No abstract available
Ratislav Telegársky
Rocky Mountain J. Math. 17 (2), 227-276, (Spring 1987) DOI: 10.1216/RMJ-1987-17-2-227
KEYWORDS: 90-02, 03-02, 04-02, 54-02, 01A60, 90D42, 54D99, 54D20, 54H99, 54H05, 54A25, 54E52
No abstract available
John J.F. Fournier
Rocky Mountain J. Math. 17 (2), 277-294, (Spring 1987) DOI: 10.1216/RMJ-1987-17-2-277
No abstract available
John E. Ewell
Rocky Mountain J. Math. 17 (2), 295-300, (Spring 1987) DOI: 10.1216/RMJ-1987-17-2-295
No abstract available
V. Hutson, W. Moran
Rocky Mountain J. Math. 17 (2), 301-314, (Spring 1987) DOI: 10.1216/RMJ-1987-17-2-301
No abstract available
R.D. Berman, L. Brown, W.S. Cohn
Rocky Mountain J. Math. 17 (2), 315-338, (Spring 1987) DOI: 10.1216/RMJ-1987-17-2-315
No abstract available
Richard J. Bagby
Rocky Mountain J. Math. 17 (2), 339-354, (Spring 1987) DOI: 10.1216/RMJ-1987-17-2-339
KEYWORDS: ‎28A15, 42B25, 46E30, 1982
No abstract available
A. Jakimovski, W. Meyer–Konig, Z. Keller
Rocky Mountain J. Math. 17 (2), 355-370, (Spring 1987) DOI: 10.1216/RMJ-1987-17-2-355
KEYWORDS: Converse theorems in summability, gap-perfectness, generalized Cesàro methods, methods of type PTR, 40E05, 40E15, 40H05, 40G10, 40G05, 30B10, Tauberian gap-conditions
No abstract available
Mizan Rahman, Arun Verma
Rocky Mountain J. Math. 17 (2), 371-384, (Spring 1987) DOI: 10.1216/RMJ-1987-17-2-371
No abstract available
J.J. Charatonik, T. Mackowiak
Rocky Mountain J. Math. 17 (2), 385-392, (Spring 1987) DOI: 10.1216/RMJ-1987-17-2-385
KEYWORDS: composant, continuum, decomposable, dense, end continuum, indecomposable, pseudo-arc, unicoherent, 54F20, end point
No abstract available
Vo Thanh Liem
Rocky Mountain J. Math. 17 (2), 393-420, (Spring 1987) DOI: 10.1216/RMJ-1987-17-2-393
No abstract available
Back to Top